Eww

Discussion in 'After Effects' started by Shyfear, Nov 29, 2007.

Thread Status:
Not open for further replies.
  1. Shyfear

    Shyfear Well-Known Member

    So I attempted this morning. I'm not sure why, I was just so sad and have wanted to not live for so long and just be with my sister. Anyway, I took about <mod edit-gentlelady-methods>, that alone was an awful experience. For the past 15 hours I've been throwing up and violently ill. To my surprise I had no actual pain, I mean besides the nasuea which I find a bit painful.

    It definately wasn't worth it. I wish I could go back and not do it.

    I'm a bit worried now about if there is any damage. I think I threw up most of the pills, and I dont feel pain. I keep debating going to the hospital but I hate them so much and am pretty afraid. I just dont know what to do.
     
    Last edited by a moderator: Nov 29, 2007
  2. ~PinkElephants~

    ~PinkElephants~ Senior member

    what kind of pills you take b/c <mod edit>of anything will make you more than just ill
     
    Last edited by a moderator: Nov 29, 2007
  3. Shyfear

    Shyfear Well-Known Member

    they were < Mod Edit: specifics > I know they can damage badly but if I threw them up does that mean they wont?

    I keep debating on talking to the don but I'm afraid she'll tell my mother. I wouldn't be able to take that
     
    Last edited by a moderator: Nov 30, 2007
  4. ~PinkElephants~

    ~PinkElephants~ Senior member

    go get help..you seriously need it.
     
  5. Spearmint

    Spearmint Well-Known Member

    Er, I think if you took that many of those...You wouldn't be here..:unsure:
     
  6. Shyfear

    Shyfear Well-Known Member

    < Mod Edit: Methods > But as I said before a lot came up so I'm assuming they didnt get absorbed
     
    Last edited by a moderator: Nov 30, 2007
  7. ~PinkElephants~

    ~PinkElephants~ Senior member

    *sigh* google effects of < Mod Edit - Specifics > . okay?
     
    Last edited by a moderator: Nov 30, 2007
  8. music_addict

    music_addict Well-Known Member

    yeah you should definetely go see a doctor.
    If < Mod Edit - Specifics > is taken in a high enough doage it will permantely destroy your liver causing you to slowly be poisoned over a period of a few weeks. This is because your liver is unable to filter the natural toxins in your body so the toxins just accumulate in your body until they reach lethal levels. and even if your feeling fine right that doesnt mean its not happening, it takes a few days for the toxins to build up enough for you to start actually feeling ill. and from what you said you definetely took enough to fry your liver, even if you did puke a lot out.
     
    Last edited by a moderator: Nov 30, 2007
  9. Shyfear

    Shyfear Well-Known Member

    Hey, thanks for the advice and support. I called my friend and she took me to the hospital. The doctor said that my liver and heart were fine so far but am scheduled for more tests later on (I guess sometimes the damage is delayed or something). Though there still is some pain in places I'm sure it'll subside. I'm just glad it's over. I'm never doing that ever again, oi.

    Thanks again everyone <3
     
  10. booeyburgers

    booeyburgers Active Member

    i have done the same thing but pills are not the answer. :rolleyes:
     
Thread Status:
Not open for further replies.